Add like
Add dislike
Add to saved papers

Secukinumab-induced pompholyx in a psoriasis patient.

With a prevalence of up to 20%, eczematous lesions are the most common skin adverse events of tumor necrosis factor alpha inhibitors. Eczematous lesions triggered by more modern biologics such as the IL17A antagonist secukinumab have been rarely reported. Herein, a case of secukinumab-induced pompholyx in a psoriasis patient is presented.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app